MAUDE Adverse Event Report: DAVOL SURGICAL INNOVATIONS -9616067 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL SURGICAL INNOVATIONS -9616067 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026870
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during set up of a procedure on (b)(6) 2025, four hydro-surg lap irrigators (device #1, #2, #3 & #4) were leaking irrigation fluid after being primed.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the hydro-surg plus irrigator was leaking irrigation fluid.The subject device was discarded by the user facility.Based on the information provided, no definitive conclusion can be made at this time.A lot sample has been returned for evaluation and the preliminary evaluation confirms the fluid leak.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.This mdr represents the hydro-surg plus laparoscopic irrigator (device # 2).Additional mdrs were submitted to represent the other three hydro-surg plus laparoscopic irrigators (device #1, device #3 & device # 4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the hydro-surg plus irrigator was leaking irrigation fluid.The subject device was discarded by the user facility.Based on the information provided, no definitive conclusion can be made at this time.A lot sample has been returned for evaluation and the preliminary evaluation confirms the fluid leak.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.The units that had leaked in use had been discarded by the user.Evaluation of same lot sample finds fluid leak at the elbow shroud, noting a small amount of uv adhesive at the joint of the co-joined tube.The fluid leak was determined to be due to a lack of adhesive placed at the time of manufacture, resulting in a weak bond at the tubing connection.Based on the same lot sample the most probable cause may be related to weak bonding of manufacturing related issue.This supplemental mdr represents the hydro-surg plus laparoscopic irrigator (device #2).Additional supplemental mdrs were submitted to represent the other three hydro-surg plus laparoscopic irrigators (device #1, device #3 & device #4).Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX  32690
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22069843
Report Number1213643-2025-00404
Device Sequence Number13148579
Product Code GCJ
UDI-Device Identifier00801741000362
UDI-Public(01)00801741000362(17)270728(10)JUJU1655
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0026870
Device Lot NumberJUJU1655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown